# SDR UALA2009120703755

- Difficulty date: December 4, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 61,532 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 LWR ROLLER CAM BEARING BLEEDING CORROSION.  INSTALLED NEW FWD AND AFT ROLLER BEARINGS.  ADJUSTMENT CHECK GOOD.
